| Model Number |
29000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hematoma (1884)
| Date of Event |
03/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was found to be functional within the manufacture specifications.Hematoma are a known side effect of eswl.
Event or Problem Description
Oem storz medical ag was informed by medical personnel from treating hospital that a patient was diagnosed with hematoma post eswl treatment.The facility and physician has provided limited information concerning the patient pre and post eswl treatment.Hematoma size was between 2.2 and 3cm.Patient did not require transfusion but was admitted for strict monitoring.The device has been evaluated and no issues were detected.